Actas Dermo-Sifiliográficas (English Edition) Actas Dermo-Sifiliográficas (English Edition)
Actas Dermosifiliogr 2018;109:277-8 - Vol. 109 Num.3 DOI: 10.1016/j.adengl.2018.02.013
Case and Research Letters
Erythema Multiforme Caused by Treatment With Topical Imiquimod 5% in a Patient With Gorlin Syndrome
Eritema multiforme secundario a imiquimod tópico al 5% en paciente con síndrome de Gorlin
S. Peña-López, , O. Suárez-Magdalena, B. Monteagudo, M. Cabanillas
Servicio de Dermatología, Complejo Hospitalario Universitario de Ferrol, Ferrol, A Coruña, España

Article

To access the full text of the publication Actas Dermo-Sifiliográficas you need to be a subscriber or member of the Academia Española de Dermatología y Venereología.

  • If you are a member of the Academia Española de Dermatología y Venereología::

    • If this is your first time in the Web:
      You can get your login by contacting Elsevier Spain in: or through the customer service phone 902 88 87 40 http://www.aedv.es/loginor through the customer service phone 902 88 87 40.

      Calling from Spain
      902 88 87 40 (from 9 to 18 h)
      Calling from outside Spain
      +34 932 418 800 (from 9 to 18 h)

  • If you are a subscriber:
    Can you recover your data in the "I Forgot my Password" button on the right sidebar of this website.

Actas Dermosifiliogr 2018;109:277-8 - Vol. 109 Num.3 DOI: 10.1016/j.adengl.2018.02.013